# SDR UIEA2020031900497

- Difficulty date: March 19, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 85,943 hours, 20,402 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Screw
- Condition: Out Of Adjust
- Location: Indication Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ENGINE INDICATOR DOES NOT SHOW INDICATIONS WITH SWITCH IN ON POSITION.( FOUND SCREW OVERTIGHTENED. TIGHTENED SCREWS IAW B767 AMM 77-41-01-434-008-H00. THEN PERFORMED SEI BITE PER AMM 77-41-00-745-001-H00. OPS CHECK TESTED OK.  )
